Makale
Tam Makale
Uluslararası
2012
On para-Kahler-Norden structures on the tangent bundles
ANNALES POLONICI MATHEMATICI
Cilt 103 · Sayı 3 · ss. 247–261 · 01.01.2012
Özet
The main purpose of this article is to investigate the paraholomorphy property of the Sasaki and Cheeger-Gromoll metrics by using compatible paracomplex stuctures on the tangent bundle.
Anahtar kelimeler
Riemannian manifold
Cheeger-Gromoll metric
Sasaki metric
paracomplex structure
paraholomorphic tensor field
CHEEGER-GROMOLL-TYPE
METRICS
CURVATURE
GEOMETRY
Atıf için künye
Salımov, A., Gezer, A., & İŞCAN, M. (2012). On para-Kahler-Norden structures on the tangent bundles. ANNALES POLONICI MATHEMATICI, 103(3), 247–261. https://doi.org/10.4064/ap103-3-3
BibTeX
@article{salimov2012-53674,
author = {Salımov, Arif and Gezer, Aydın and İŞCAN, Murat},
title = {On para-Kahler-Norden structures on the tangent bundles},
journal = {ANNALES POLONICI MATHEMATICI},
year = {2012},
volume = {103},
number = {3},
pages = {247--261},
issn = {0066-2216},
doi = {10.4064/ap103-3-3},
url = {https://akademik.atauni.edu.tr/yayinlar/53674-on-para-kahler-norden-structures-on-the-tangent-bundles}
}